# SDR UIEA2025032700391

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 106,450 hours, 17,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS SECTION 48 APPROX STA 2658 - STA 2701, WL 280-WL 340 AREA FOUND FUS SKIN SEVERAL RIVETS LOOSE( SKIN REPLACED AS PER RI-53-80-17492 REV B. NO FURTHER DEFECTS NOTED )
